# SDR IPXA2020120763197

- Difficulty date: December 7, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 19,810 hours, 12,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK PRESSURE IN RED.  DEFERRED SLIDE PER MEL 52 11 01 4.    R & R MAIN ENTRY DOOR EVAC SLIDE.  OPERATIONS CHECKS GOOD, IAW AMM 25-61-21-0401.  OK FOR SERVICE.
